Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 119, NWS Springfield, MO

December 28, 20154 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Dec 28, 2015, 1:32 AM CST for 4 counties in Missouri. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2015, 1:32 AM CST (07:32 UTC)
Expired
Dec 28, 2015, 10:30 AM CST
In force
9 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Shannon County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 165 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 2:51 AM CSTFLASH FLOOD3 Wnw Clear Springs, MOHIGHWAY U CLOSED IN BOTH DIRECTIONS BETWEEN HIGHWAYS HH AND 137 IN THE VICINITY OF THE SOUTH PRONG OF THE JACKS FORK.
Dec 28, 6:10 AM CSTFLASH FLOOD5 W Houston, MOROUTE ZZ SOUTH OF HIGHWAY 17 NEAR LITTLE PINEY RIVER IS CLOSED DUE TO FLOODING.
Dec 28, 6:10 AM CSTFLASH FLOOD5 W Success, MOROUTE M NORTH OF ROUTE YY NEAR ROUBIDOUX CREEK CLOSED DUE TO FLOODING.
Dec 28, 6:10 AM CSTFLASH FLOODEne Houston, MOROUTE F NEAR INTERSECTION OF HIGHWAY 63 NEAR BRUSHY CREEK IS CLOSED DUE TO FLOODING.
Dec 28, 6:10 AM CSTFLASH FLOODWsw Elk Creek, MOROUTE H BETWEEN HIGHWAY 63 AND HIGHWAY AC CLOSED DUE TO WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 79 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WGUS53 KSGF 280732
FFWSGF
MOC065-203-215-229-281630-
/O.NEW.KSGF.FF.W.0119.151228T0732Z-151228T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CST MON DEC 28 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  WRIGHT COUNTY IN SOUTHWESTERN MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1030 AM CST MONDAY

* AT 131 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. BETWEEN TWO AND SIX INCHES OF RAIN HAS ALREADY
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  CURRENT RIVER STATE PARK...       MONTAUK STATE PARK...
  SALEM...                          MOUNTAIN GROVE...
  LICKING...                        CABOOL...
  HOUSTON...                        WINONA...
  MANSFIELD...                      DAWSON...
  BIRCH TREE...                     NORWOOD...
  HARTVILLE...                      EMINENCE...
  SUMMERSVILLE...                   BUNKER...
  RAYMONDVILLE...                   HUGGINS...
  PLATO...                          MONTIER...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
AND ROUTE M AT PARKS CREEK NEAR GROVESPRING. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE.  IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3708 9122 3689 9122 3689 9166 3705 9166
      3707 9268 3748 9269 3747 9225 3760 9225
      3760 9181 3779 9180 3779 9131 3770 9130
      3769 9115 3759 9116 3759 9131 3752 9131
      3750 9121 3726 9116 3725 9112 3711 9101

$$

GAGAN
2 follow-up statements
174 
WGUS73 KSGF 281049
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CST MON DEC 28 2015

MOC065-203-215-229-281630-
/O.CON.KSGF.FF.W.0119.000000T0000Z-151228T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-DENT MO-WRIGHT MO-TEXAS MO-
449 AM CST MON DEC 28 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST MONDAY
FOR SHANNON...DENT...WRIGHT AND TEXAS COUNTIES...

AT 447 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. IN ADDITION...THE MISSOURI DEPARTMENT OF TRANSPORTATION
INDICATES NUMEROUS LOW WATER CROSSINGS FLOODED THROUGHOUT THE
REGION. TWO TO SIX INCHES OF RAIN HAS ALREADY FALLEN. FLASH FLOODING
WILL CONTINUE THIS MORNING.

CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
CURRENT RIVER STATE PARK...       MONTAUK STATE PARK...
SALEM...                          MOUNTAIN GROVE...
LICKING...                        CABOOL...
HOUSTON...                        WINONA...
MANSFIELD...                      DAWSON...
BIRCH TREE...                     NORWOOD...
HARTVILLE...                      EMINENCE...
SUMMERSVILLE...                   BUNKER...
RAYMONDVILLE...                   HUGGINS...
PLATO...                          MONTIER...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
AND ROUTE M AT PARKS CREEK NEAR GROVESPRING. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE.  IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3708 9122 3689 9122 3689 9166 3705 9166
      3707 9268 3748 9269 3747 9225 3760 9225
      3760 9181 3779 9180 3779 9131 3770 9130
      3769 9115 3759 9116 3759 9131 3752 9131
      3750 9121 3726 9116 3725 9112 3711 9101

$$

GAGAN
141 
WGUS73 KSGF 281242
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 AM CST MON DEC 28 2015

MOC065-203-215-229-281630-
/O.CON.KSGF.FF.W.0119.000000T0000Z-151228T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-DENT MO-WRIGHT MO-TEXAS MO-
642 AM CST MON DEC 28 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST MONDAY
FOR SHANNON...DENT...WRIGHT AND TEXAS COUNTIES...

AT 640 AM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. BETWEEN THREE AND SEVEN INCHES OF RAIN HAS ALREADY
FALLEN...WITH NUMEROUS REPORTS OF FLOODING ONGOING FROM PRIOR HEAVY
RAINFALL. FLASH FLOODING WILL CONTINUE THIS MORNING.

CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
CURRENT RIVER STATE PARK...       MONTAUK STATE PARK...
SALEM...                          MOUNTAIN GROVE...
LICKING...                        CABOOL...
HOUSTON...                        WINONA...
MANSFIELD...                      DAWSON...
BIRCH TREE...                     NORWOOD...
HARTVILLE...                      EMINENCE...
SUMMERSVILLE...                   BUNKER...
RAYMONDVILLE...                   HUGGINS...
PLATO...                          MONTIER...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
AND ROUTE M AT PARKS CREEK NEAR GROVESPRING. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE.  IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3708 9122 3689 9122 3689 9166 3705 9166
      3707 9268 3748 9269 3747 9225 3760 9225
      3760 9181 3779 9180 3779 9131 3770 9130
      3769 9115 3759 9116 3759 9131 3752 9131
      3750 9121 3726 9116 3725 9112 3711 9101

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 11:38 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Dec 27, 11:38 PM CST, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
1138 PM CST SUN DEC 27 2015

...Short Term and Aviation Updates...

.UPDATE...
Issued at 1133 PM CST SUN DEC 27 2015

The heaviest rain overnight is expected to be focused over south
central Missouri, generally south of I-44 and east of U.S. Highway
65. A few rumbles of thunder are also expected over this area.

Rainfall rates over this area should be between a quarter and
third of an inch per hour, suggesting an additional two to three
inches of rain over south central Missouri by daybreak. This rain
will likely exacerbate ongoing flooding. Elsewhere, expect to see
light to occasionally moderate rain continue.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 0215 PM CST SUN DEC 27 2015

Heavy rainfall continues to fall across the Missouri Ozarks.
Reports across the region have been anywhere from 2 to 10 inches.
The heaviest band of rain that set up overnight from McDonald
county north to Laclede county has continued to remain in place
where 6 to 10 inches of rain has already fallen. The bad part is
that portions of this area are expected to see additional heavy
rainfall this evening and during the overnight hours.

Regional radar and observations, including models, are beginning
to spread convective elements embedded in the precipitation north
into the area. This will bring the potential for bursts of
heavier rainfall with hourly rain rate approaching 2 inch/hour.

Confidence is fairly high that based on current Meso/Short range
models,that the heavy rainfall band will begin to slowly lift
north and pivot to a more north south orientation. The concern is
that the band will pivot over the McDonald County area with
additional rainfall totals of 2-4 inches through Monday morning.
With the ongoing Flood Emergencies for both McDonald and Newton
Counties, there may be significant rises with rivers, streams and
ongoing flooding.

As the upper level storm system begins its northward move, the
potential for thunderstorms will shift east of the region.
Additionally, rain will finally begin to lighten up though additional
rain in expected through the day Monday.

The next concern is the track of the storm system and cold air.
The GFS and Canadian have shifted the track slightly east. This
will potentially allow cold air to begin to filter into SE Kansas
and western Missouri mid day Monday into Monday evening. If this
were to occur we could begin to see a mix of Freezing rain and/or
snow begin to fall across areas west of I-49 Monday afternoon.

.LONG TERM...(Monday Night through Sunday)
Issued at 0215 PM CST SUN DEC 27 2015

The storm system will be in the process of shifting north of the
region Monday night with some light freezing drizzle or snow
falling in the wrap around area. Little of no accumulations are
anticipated at this time. Confidence is low for any accumulation
wintry precipitation for now.

A colder more seasonable airmass will filter into the region for
the remainder of the week with highs in the 30s and lows dipping
into the teens.

A clipper type system will bring the only potential for some
light snow or flurries to the area for this week, Tuesday night
into Wednesday morning, but no accumulations are expected.

A slight warming trend will occur for next weekend with high
making it into the lower 40s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1133 PM CST SUN DEC 27 2015

Conditions should generally be IFR overnight at the terminals,
though brief bumps up to low end MVFR can be expected at times.
Rainfall will continue at all TAF sites through morning, before
ending later Monday. Some light snow or freezing drizzle will be
possible very late in the TAF period as precipitation comes to an
end.

Winds will also remain rather gusty overnight, with gusts around
30 KT at times. Overnight winds should generally remain northerly,
with a quick transition to northwest and then west expected during
the day Monday as the surface low lifts across the area.

&&

.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Monday morning for KSZ073-097-101.

&&

UPDATE...Boxell
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Boxell
Hazardous weather outlook, Dec 27, 11:31 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 PM CST SUN DEC 27 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290545-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1131 PM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  LIGHT TO MODERATE RAIN WITH POCKETS OF HEAVY RAIN WILL CONTINUE
  THROUGH TONIGHT ACROSS THE REGION. AN ADDITIONAL TWO TO THREE
  INCHES OF RAIN IS EXPECTED THROUGH THE MORNING WITH THE
  HEAVIEST EXPECTED ACROSS SOUTH CENTRAL MISSOURI...GENERALLY
  SOUTH OF I-44 AND EAST OF U.S. HIGHWAY 65. A FEW EMBEDDED
  THUNDERSTORMS ARE ALSO EXPECTED TO OCCUR OVER THE
  REGION. THIS WILL ENHANCE RAINFALL RATES.

  THIS ADDITIONAL RAIN WILL RESULT IN ADDITIONAL FLOODING OVER
  THE AREA...IN ADDITION TO THE FLOODING THAT IS ALREADY ONGOING
  OVER THE REGION. MANY AREA RIVERS ARE ALSO EXPECTED TO REACH
  MODERATE TO MAJOR FLOOD STAGE...WITH HISTORIC RIVER FLOOD
  IMPACTS EXPECTED.

  NORTH WINDS WILL REMAIN VERY GUSTY OVERNIGHT...WITH GUSTS
  BETWEEN 30 AND 40 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  HEAVY RAIN WILL COME TO AN END MONDAY MORNING. A FEW LIGHT SNOW
  SHOWERS OR PERIODS OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE
  WILL BE POSSIBLE MONDAY AND MONDAY NIGHT AS THIS SYSTEM EXITS
  THE REGION...BUT NO SIGNIFICANT WINTER WEATHER IMPACTS ARE
  EXPECTED AT THIS TIME.

  AREA CREEKS...STREAMS...RIVERS...AND LOW WATER CROSSINGS WILL
  LIKELY REMAIN FLOODED THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Dec 27, 7:38 PM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     FLOOD            HOLLISTER               36.62N 93.22W
12/27/2015                   TANEY              MO   EMERGENCY MNGR

            WATER RESCUE UNDERWAY ALONG TANEYCOMO.

&&

DCRAMER
Local storm report, Dec 27, 8:01 PM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     FLASH FLOOD      REDINGS MILL            37.02N 94.52W
12/27/2015                   NEWTON             MO   FIRE DEPT/RESCUE

            EVACUATED AND RESCUED A COMBINED 60 PEOPLE OUT OF AREAS
            NEAR SHOAL CREEK. SEVERAL HOMES ARE SURROUNDED BY WATER
            AND CUT OFF FROM ROAD ACCESS. THE RIVER HAS EXCEEDED ITS
            ALL TIME RECORD BY NEARLY FOUR FEET.

&&

DCRAMER
Local storm report, Dec 27, 9:22 PM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HEAVY RAIN       2 S LEBANON             37.65N 92.66W
12/27/2015  M8.28 INCH       LACLEDE            MO   NWS EMPLOYEE

            STORM TOTAL RAINFALL SO FAR AS OF 9 PM SUNDAY EVENING OF
            8.28 INCHES AND STILL RAINING.

&&

MGRIFFIN
Local storm report, Dec 27, 9:37 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HEAVY RAIN       3 SW SPRINGFIELD        37.17N 93.32W
12/27/2015  M8.96 INCH       GREENE             MO   BROADCAST MEDIA

            STORM TOTAL RAINFALL AS OF 930 PM OF 8.96 INCHES MEASURED
            AND STILL RAINING NEAR KANSAS EXPRESSWAY AND BROADMOOR.

&&

MGRIFFIN
Local storm report, Dec 27, 9:53 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HEAVY RAIN       MONETT                  36.92N 93.93W
12/27/2015  M10.50 INCH      BARRY              MO   PUBLIC

            STORM TOTAL RAINFALL SO FAR MEASURED OF 10.50 INCHES AND
            STILL RAINING.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 7:54 PM CSTFlash Flood WarningSGFBarry12 hr
Dec 28, 1:25 AM CSTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark9 hr
Dec 28, 3:30 AM CSTWinter Weather AdvisorySGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 7 more15 hr
Dec 28, 4:56 AM CSTFlash Flood WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski8 hr
Dec 28, 6:07 AM CSTFlash Flood WarningSGFTaney8 hr
Dec 28, 6:27 AM CSTSpecial Weather StatementSGFBarry, McDonald33 min
Dec 28, 6:54 AM CSTFlash Flood WarningSGFWright6 hr
Dec 28, 7:19 AM CSTAreal Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, McDonald and 2 more3 days
Dec 28, 7:26 AM CSTSpecial Weather StatementSGFChristian, Dade, Douglas, Greene, Lawrence, Webster and 1 more34 min
Dec 28, 8:26 AM CSTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 4 more51 hr
Dec 28, 8:31 AM CSTAreal Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 7 more51 hr
Dec 28, 8:34 AM CSTAreal Flood WarningSGFBarton, St. Clair, Vernon51 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.